# SDR AALA20120125TUL05

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 81,955 hours, 12,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT NEAR AFT CARGO DOOR INOPERATIVE.  REPLACED LAMP FOR RIGHT EXTERIOR EMERGENCY LIGHT NEAR AFT CARGO DOOR.  OPS CHECK NORMAL.
